Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Gromov, S A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:117
Abstract pages:138
Full texts:71
References:20
E-mail:

http://www.mathnet.ru/eng/person54344
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/778780

Publications in Math-Net.Ru
2005
1. S. A. Gromov, “Efficient estimation formulas for a class of recognition algorithms”, Zh. Vychisl. Mat. Mat. Fiz., 45:11 (2005),  2077–2088  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 45:11 (2005), 1996–2007
1992
2. G. M. Kalibaeva, S. A. Gromov, V. S. Stepanyuk, A. Sas, A. A. Katsnel'son, “Short range order in dilute $\mathrm{Ni}$$\mathrm{P},\mathrm{Ni}$$\mathrm{B}$ alloys”, Fizika Tverdogo Tela, 34:11 (1992),  3597–3599  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022